# SDR AUS20030581

- Difficulty date: June 5, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 50440014523
- Condition: Cracked
- Location: Fuselage
- Part time: 11,651 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 7 STRINGER RT SIDE CRACKED.   FOUND DURING INSPECTION IAW AD 200/55 AMDT1.
